# SDR ASAA9580078

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: TMS6013506
- Condition: Corroded
- Location: Fs 1007-1320
- Part time: 28,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON CARGO TRACK AT Y1007-Y1320, LONGERON 28L.  REPLACED CARGO TRACK IAW DC-9 SRM 51-10-03.  (W)
